# SDR UPS804254

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 596.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE AFT END OF THE UPPER LEADING EDGE RIB ON THE LEFT HAND WING LEADING EDGE AT STATION XFS 596.0.  MAINTENANCE STOP DRILLED THE CRACK AND FABRICATED THE REPAIR PARTS IAW SRM 53-2-0 AND INSTALLED PARTS PER SRM 53-2-0 AND 51-1-21.
